MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20030UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The index procedure was prompted by mi.During the index procedure, one resolute onyx des was implanted in the lad.The patient had a nosebleed and was treated with nasal cautery and recovered.The investigator assessed the event as not related to the index device or anti platelets.The sponsor assessed the event as not related to the device and possibly related to the anti platelets.The cec adjudicated a stroke occurred.
 
Additional Manufacturer Narrative
Additional information: the investigator assessed the event as possibly related to the anti-platelet medication correction: patient ethnicity outcome attributed to adverse event.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9201177
Report Number9612164-2019-04393
Device Sequence Number3031216
Product Code NIQ
UDI-Device Identifier00643169556683
UDI-Public00643169556683
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2020
Device Model NumberRONYX20030UX
Device Catalogue NumberRONYX20030UX
Device Lot Number0009157245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR
Patient Weight98